Skip to content
Includes Expert Content
non responsive
avatar
daveroxie posted:
am taking adderal, wellbutrin, simvastatin, doxazosin.. I have low back problems, but am only taking naproxin (non-narcotic)... My questiom
n is,. i have tried viagra and levetra, the only drug that helps, (but not fully or for any lenght of time is ciallis. are these other drugs affecting the performance of the ED meds?
Reply
 
avatar
Sheldon Marks, MD responded:
Yes they are. Plus the problems you take them for are contributing, such as a high cholesterol is seen with damage to and narrowing of the arteries that are supposed to get blood to the penis for an erection. There are many ways to take Cialis, including a new chewable product as well as daily low dose. talk to your urologist.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
109 of 149 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.